advertisement
Question
Posted by: Anon | 2008/06/11

Please help! Very worried

I've been on clomid 150mg for 5days, I've been getting lower back and lower abdominal cramps, it feels as if I'm going to get my period, I am late with my period wtih 2 days now. Took a pregnancy test this morning, it was neg. Just want to find out if I took it too early. Or could I have OHSS. My breasts hurt like hell and I also get lots of headaches. Peeing alot.Someone pls help me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It may be too early and the symptoms could also be due to the fact that your periods are about to come. I suggest you wait a few days and if no periods, do another pregnancy test

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement